# SDR DXTA200701914

- Difficulty date: February 1, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 7,375 hours, 4,748 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DID NOT RETRACT.  SHORTLY THERE AFTER RECEIVED (HYD PUMP FAIL A) CAS MESSAGE.  SECONDS LATER THE (PTU FAIL) CAS MESSAGE BEGAN CYCLING.  WHILE RUNNING THE (HYD PUMP FAIL A) CHECKLIST THE GEAR RETRACTED ON ITS OWN AND THE CAS MESSAGES EXTINGUISHED. THE HYDRAULIC QUANTITY WAS 95 PERCENT (LT SIDE) AND 81 PERCENT IN FLIGHT.  THE HYDRAULIC A PSI WAS 300 PSI DURING THE CAS MESSAGES ILLUMINATION.  GEAR CYCLED DOWN OK AND ALL SYSTEM OPERATED NORMAL FOR LANDING AFTER PUMP AND PTU STARTED WORKING AGAIN.  ACCOMPLISHED HYD SYS A AND B SYS BLEED IAW MM 12-10-00.  ACCOMPLISHED LT AND RT BRAKES BLEED IAW MM 32-42-00.  LEAK AND OPS CHECK GOOD.
